Previous Day

Events for June 26, 2017

Next Day

Church* - Surprise Guest + Ginja Ninja Birthday

Horn & Tail presents.

10:00 PM - 5:00 AM

Pride of Place: The Making of Contemporary Art in New Orleans

Pride of Place: The Making of Contemporary Art in New Orleans showcases renowned art collector and gallery owner Arthur Roger’s transformational gift of his entire personal art collection to the New Orleans Museum of Art.

12:00 AM

Regina Scully | Japanese Landscape: Inner Journeys

It was not until artist Regina Scully had the opportunity to closely explore the New Orleans Museum of Art’s collection of Japanese paintings that she realized the parallels between the art she was creating, and Chinese and Japanese antecedents.

12:00 AM

Open Track Day for Motorcycles

Anyone with a motorcycle can enjoy the tracks and facilities of NOLA Motorsports Park.

8:00 AM

LCC Vacation Bible School 2017

Often times we think money, popularity, material things, and fame will bring us the most happiness.

9:00 AM - 12:00 PM

New at NOMA: Recent Acquisitions in Modern and Contemporary Art

In celebration of beloved chef, civil rights activist, and art collector Leah Chase, the New Orleans Museum of Art (NOMA) will premiere New at NOMA: Recent Acquisitions in Modern and Contemporary Art, on view from March 10 – October 1, 2017.

10:00 AM - 6:00 PM

New Parent Playdate

Meet other parents with babies aged 0-12 months! Enjoy open play in our padded, stocked play space.

10:30 AM - 11:30 AM

Cajun Zydeco Festival

2017 LOUISIANA CAJUN-ZYDECO FESTIVAL "This festival contains the greatest collection of Cajun and zydeco artists for any festival in the city and perhaps the state.

11:30 AM

UUA General Assembly: Resist and Rejoice

General Assembly is the annual meeting of our Unitarian Universalist Association.

2:00 PM

Meet and Greet with Mark Roudané

The Alliance Française & LA Creole present a Meet and Greet with Mark Roudané.

6:00 PM - 8:00 PM

Reiki III: The Radiant Body

16 Hours Friday June 23 - 6:00 - 10:00 PM Saturday June 24 - 1:00 - 5:00 PM & 6:00 - 10:00 PM (with a 1 hour break from 5pm-6pm) Sunday June 25 - 11:00 am - 3:00 PM Reiki is a healing art form of directing of pure Life force and Light done primarily through the use of the hands and another being as the channel.

6:00 PM

Sean Riley

Monday's don't have to be blue! Start your week with an energizing night of dinner, drinks, and live blues music by Sean Riley in our Restaurant & Bar.

6:00 PM - 9:00 PM

Ciné-Club : Les Conquerants

FREE for AFNO Members / $5 for future Members (Remember to bring your AFNO Membership Card!) Join us for the continuation of the French Ciné-Club on June 26th at Café Istanbul! Practice your French and discover the French culture in a comfortable atmosphere! Galaad and Noé find themselves reunited at their father’s funeral.

7:00 PM - 10:00 PM

HG Breland

7:00 PM

Montague

9:00 PM

Little Tybee

10:00 PM